Advances in Pure Mathematics

Vol.4 No.3(2014), Paper ID 44342, 6 pages

DOI:10.4236/apm.2014.43012

 

On the Full Transitivity of a Cotorsion Hull of the Pierce Group

 

Tariel Kemoklidze

 

Department of Mathematics, Akaki Tsereteli State University, Kutaisi, Georgia

 

Copyright © 2014 Tariel Kemoklidze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kemoklidze, T. (2014) On the Full Transitivity of a Cotorsion Hull of the Pierce Group. Advances in Pure Mathematics, 4, 76-81. doi: 10.4236/apm.2014.43012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.